The Abel transform and shift operators
Compositio Mathematica, Volume 66 (1988) no. 2, pp. 145-197.
@article{CM_1988__66_2_145_0,
     author = {Beerends, R. J.},
     title = {The {Abel} transform and shift operators},
     journal = {Compositio Mathematica},
     pages = {145--197},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {2},
     year = {1988},
     zbl = {0661.43006},
     mrnumber = {945549},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__66_2_145_0/}
}
TY  - JOUR
AU  - Beerends, R. J.
TI  - The Abel transform and shift operators
JO  - Compositio Mathematica
PY  - 1988
SP  - 145
EP  - 197
VL  - 66
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__66_2_145_0/
UR  - https://zbmath.org/?q=an%3A0661.43006
UR  - https://www.ams.org/mathscinet-getitem?mr=945549
LA  - en
ID  - CM_1988__66_2_145_0
ER  - 
%0 Journal Article
%A Beerends, R. J.
%T The Abel transform and shift operators
%J Compositio Mathematica
%D 1988
%P 145-197
%V 66
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1988__66_2_145_0
Beerends, R. J. The Abel transform and shift operators. Compositio Mathematica, Volume 66 (1988) no. 2, pp. 145-197. http://archive.numdam.org/item/CM_1988__66_2_145_0/

1 K. Aomoto: Sur les transformations d'horisphère et les équations intégrales qui s'y rattachent, J. Fac. Sci. Univ. Tokyo 14 (1967) 1-23. | MR | Zbl

2 R.J. Beerends: On the Abel transform and its inversion. Thesis, University of Leiden (1987). | MR

3 N. Bourbaki: Eléments de Mathématique, Groupes et algèbres de Lie, Chapitres 4, 5 et 6, Hermann, Paris (1968). | MR | Zbl

4 J.J. Duistermaat, J.A.C. Kolk and V.S. Varadarajan: Spectra of compact locally symmetric manifolds of negative curvature, Invent. Math. 52 (1979) 27-93. | MR | Zbl

5 R. Gangolli: Asymptotic behaviour of spectra of compact quotients of certain symmetric spaces, Acta Math. 121 (1968) 151-192. | MR | Zbl

6 A. Hba: Sur l'inversion de la transformation d'Abel, preprint 92, Univ. de Nice (1986).

7 G.J. Heckman and E.M. Opdam: Root systems and hypergeometric functions I, Comp. Math. 64 (1987) 329-352. | Numdam | MR | Zbl

8 S. Helgason: Differential geometry, Lie groups, and symmetric spaces, Academic Press, New York (1978). | MR | Zbl

9 S. Helgason: Groups and geometric analysis, Academic Press, Orlando (1984). | MR | Zbl

10 T.H. Koornwinder: Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent partial differential operators I-IV, Indag. Math. 36 (1974) 48-66 and 358-381. | MR | Zbl

11 T.H. Koornwinder: A new proof of a Paley-Wiener type theorem for the Jacobi transform, Ark. Mat. 13 (1975) 145-159. | MR | Zbl

12 N. Lohoué and T. Rychener: Die Resolvente von Δ auf symmetrischen Räumen vom nichtkompakten Typ, Comment. Math. Helv. 57 (1982) 445-468. | EuDML | Zbl

13 C. Meaney: The inverse Abel transform for SU(p, q), Ark. Mat. 24 (1968) 131-140. | MR | Zbl

14 E.M. Opdam: Root systems and hypergeometric functions III. To appear in Comp. Math. (1988). | EuDML | Numdam | MR | Zbl

15 F. Rouvière: Sur la transformation d'Abel des groupes de Lie semisimples de rang un, Ann. Scuola Norm. Sup. Pisa 10 (1983) 263-290. | EuDML | Numdam | MR | Zbl

16 J. Sekiguchi: Zonal spherical functions on some symmetric spaces, Publ. RIMS Kyoto Univ. 12 Suppl. (1977) 455-459. | MR | Zbl

17 I. Sprinkhuizen-Kuyper: Orthogonal polynomials in two variables; A further analysis of the polynomials orthogonal on a region bounded by two lines and a parabola, SIAM J. Math. Anal. 7 (1976) 501-518. | MR | Zbl

18 L. Vretare: Formulas for elementary spherical functions and generalized Jacobi polynomials, SIAM J. Math. Anal. 15 (1984) 805-833. | MR | Zbl

19 B.L. Van Der Waerden: Algebra I, 8. aufl., Springer, New York (1971).

20 A. Hba: Analyse harmonique sur (SL(3, H)), C.R. Acad. Sci. Paris Sér. I 305 (1987) 77-80. | MR | Zbl